# SDR 95ZZZX6967

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N224LF
- Make and model: Bell 206L-1
- Aircraft serial: 45199
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Defective
- Location: Cockpit
- Part time: 29 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN HAS WEAK RECEPTION.  STILL HAVING PROBLEMS WITH THIS UNIT.  THE LAST TIME IT WAS IN, IT WOULD NOT POWER-UP AND NOW, WEAK RECEPTION.  PLEASE CHECK OUT.
